# SDR COMA0460502

- Difficulty date: September 6, 2004
- Submitted: September 8, 2004
- Operation: Air carrier
- Aircraft: N962CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7123
- Aircraft time: 21,294 hours, 18,955 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Overserviced
- Location: Gearbox
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, M, J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5207 DURING CLIMBOUT OF CVG RECEIVED AN OIL TEMPERATURE CAUTION ON ENGINE NR 2.  CREW DECLARED AN EMERGENCY AND RETURNED TO THE FIELD.  DRAINED EXCESSIVE OIL FROM GEARBOX, PERFORMED GROUND RUNS WITH SATISFACTORY RESULTS.
